MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PWRD ECH FLEX 60MM 44CM SHAFT; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PWRD ECH FLEX 60MM 44CM SHAFT; STAPLE, IMPLANTABLE
Catalog Number PLE60A
Medical Device Problem Codes Difficult to Open or Close (2921); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 10/22/2025.D4: batch # 985a26.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: please explain in detail what was the issue with the device.Was the firing sequence started but not completed? if yes: did the device deliver any staples? if yes, were the staples formed properly? if yes, was the staple line complete? did the device cut? if yes, was the cut line complete? if yes, was there any issue with the cut line such as jagged, dull knife, irregular, etc? was there any difficulty opening the device? if yes, how was the device removed from the patient? if yes, did the jaws eventually open? investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that one ple60a device was returned with no apparent damage and with a gst60b reload loaded on the device.The reload was received partially fired 2/3.The manual override door out of position; the override lever was up which denotes that the knife was manually returned to home position.It should be noted after the manual override system is used the instrument is disabled and cannot be used for any subsequent firings.The bailout system was reset and then, the returned device and reload were tested for functionality in the straight position by resetting and reloading it into the device.The device achieved its complete firing sequence without any difficulties.The staple line and cut line were complete and the remaining staples met the staple form release criteria.The partially fired is consistent with an incomplete or interrupted cycle.Please reference the instruction for use for more information.The event described of difficult to open could not be confirmed as the device opened and closed without any difficulties noted.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 985a26, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure, it was observed that the plee60 misfired; and the gst60b and jaw were stuck.The doctor had to do manual override to open the jaw.There was no patient consequence nor surgical delay reported.No additional information provided.

Brand Name
PWRD ECH FLEX 60MM 44CM SHAFT
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
*   00969
3035526892
MDR Report Key23358452
Report Number3005075853-2025-08184
Device Sequence Number8900017
Product Code GDW
UDI-Device Identifier10705036014300
UDI-Public(01)10705036014300(10)985A26(17)270830
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K110385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPLE60A
Device Lot Number985A26
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GST60B.
Patient SexUnknown